Alert archive / Indiana / Flash Flood Warnings in 2016
Flash Flood Warning 51, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Sep 8, 2016, 9:13 PM EDT for 5 counties in Indiana. It was in force for 5 hr. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2016, 9:13 PM EDT (01:13 UTC)
- Expired
- Sep 9, 2016, 1:45 AM EDT
- In force
- 5 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ripley County, IN, Union County, IN
The radar
The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 10:16 PM EDT | HEAVY RAIN 3.03 | Napoleon, IN | STORM TOTAL RAINFALL SINCE 8 PM. |
| Sep 8, 10:30 PM EDT | FLASH FLOOD | Napoleon, IN | OVER 2 FEET OF WATER OVER THE ROAD IN THE CENTER OF NAPOLEON. SEVERAL ROADS THROUGH THE COUNTY ALSO IMPASSIBLE. |
| Sep 8, 10:30 PM EDT | HEAVY RAIN 4.05 | 1 Nne Batesville, IN | 4.05 INCHES TOTAL...WITH 3.01 INCHES SINCE 7 PM. |
| Sep 8, 10:37 PM EDT | FLASH FLOOD | Batesville, IN | WATER FLOWING ACROSS ROUTE 46, MAKING IT NEARLY IMPASSABLE |
| Sep 8, 11:18 PM EDT | FLASH FLOOD | Brookville, IN | WATER FLOWING OVER ROUTE 52. |
| Sep 8, 11:44 PM EDT | HEAVY RAIN 2.54 | 4 S Sunman, IN | |
| Sep 8, 11:44 PM EDT | HEAVY RAIN 3.06 | Sunman, IN | |
| Sep 8, 11:44 PM EDT | HEAVY RAIN 3.15 | 2 Wsw Everton, IN | |
| Sep 8, 11:44 PM EDT | HEAVY RAIN 3.76 | 2 Wnw Bright, IN | |
| Sep 8, 11:44 PM EDT | HEAVY RAIN 4.7 | 1 S Batesville, IN | |
| Sep 8, 11:44 PM EDT | HEAVY RAIN 5 | 1 Wnw Brookville, IN | FELL THIS EVENING. |
| Sep 9, 12:00 AM EDT | HEAVY RAIN 2.28 | 2 Wnw Bright, IN | |
| Sep 9, 12:05 AM EDT | HEAVY RAIN 4.1 | 5 Wnw Saint Peter, IN | |
| Sep 9, 12:08 AM EDT | FLASH FLOOD | 1 Ne Lawrenceville, IN | HIGH WATER ON SEVERAL ROADWAYS ACROSS NORTHERN PORTIONS OF THE COUNTY. TWO MOTORISTS HAD TO BE RESCUED FROM CARS IN FLOOD WATERS ON TRACKVILLE ROAD AND LAWRENCEVILLE ROAD NEAR LAWRENCEVILLE. |
| Sep 9, 12:23 AM EDT | FLASH FLOOD | Batesville, IN | EMERGENCY MANAGEMENT REPORTED EVACUATIONS NECESSARY AT THE GOLDEN VILLAGE RETIREMENT COMMUNITY IN BATESVILLE DUE TO WATER ENTERING BUILDINGS. SHELTERS ARE BEING ARRANGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 77 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 430 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1359 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
083
WGUS51 KILN 090113
FFWILN
INC029-041-047-137-161-090415-
/O.NEW.KILN.FF.W.0051.160909T0113Z-160909T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
913 PM EDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FAYETTE COUNTY IN EAST CENTRAL INDIANA...
UNION COUNTY IN EAST CENTRAL INDIANA...
NORTHERN DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
RIPLEY COUNTY IN SOUTHEASTERN INDIANA...
FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...
* UNTIL 1215 AM EDT.
* AT 912 PM EDT...RADAR AND AUTOMATED RAIN GAUGES INDICATED THAT
THUNDERSTORMS HAD PRODUCED HEAVY RAIN OVER THE AREA. UP TO 2.5
INCHES OF RAIN HAS ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL
WITH ANOTHER 1 TO 2 INCHES POSSIBLE THROUGH 1030 PM. RUNOFF FROM
THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CONNERSVILLE...BATESVILLE...BROOKVILLE...BRIGHT...LIBERTY...
VERSAILLES...MILAN...OSGOOD...OLDENBURG...MOORES HILL...GLENWOOD...
LOGAN...MANCHESTER...WATERLOO...BLOOMING GROVE...COLUMBIA...
SUNMAN AND METAMORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3920 8544 3927 8530 3979 8530 3979 8519
3971 8519 3973 8483 3923 8484 3909 8512
3896 8544
$$
JDR4 follow-up statements
046
WGUS71 KILN 090334
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1134 PM EDT THU SEP 8 2016
INC029-041-047-137-161-090415-
/O.CON.KILN.FF.W.0051.000000T0000Z-160909T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IN-UNION IN-DEARBORN IN-RIPLEY IN-FRANKLIN IN-
1134 PM EDT THU SEP 8 2016
...THE FLASH FLOOD WARNING FOR FAYETTE AND UNION COUNTIES IN EAST
CENTRAL INDIANA...NORTHERN DEARBORN...RIPLEY AND FRANKLIN COUNTIES IN
SOUTHEASTERN INDIANA REMAINS IN EFFECT UNTIL 1215 AM EDT...
AT 1132 PM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT
THUNDERSTORMS HAD PRODUCED HEAVY RAIN IN ESPECIALLY FRANKLIN AND
NORTHERN RIPLEY COUNTIES. THERE WERE SEVERAL REPORTS OF 1 TO 2 FEET
OF WATER ACROSS AREA ROADS. WHILE RAIN CONTINUES TO FALL ACROSS THE
AREA...RAINFALL RATES HAVE DIMINISHED SOMEWHAT. BUT CONTINUED RUNOFF
FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CONNERSVILLE...BATESVILLE...BROOKVILLE...BRIGHT...LIBERTY...
VERSAILLES...MILAN...OSGOOD...OLDENBURG...MOORES HILL...GLENWOOD...
LAKE SANTEE...SALEM...LOGAN...MANCHESTER...WATERLOO...
BLOOMING GROVE...COLUMBIA...SUNMAN AND METAMORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3920 8544 3927 8530 3979 8530 3979 8519
3971 8519 3973 8483 3923 8484 3909 8512
3896 8544
$$
JDR196
WGUS71 KILN 090400
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1200 AM EDT FRI SEP 9 2016
INC041-161-090408-
/O.CAN.KILN.FF.W.0051.000000T0000Z-160909T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IN-UNION IN-
1200 AM EDT FRI SEP 9 2016
...THE FLASH FLOOD WARNING FOR FAYETTE AND UNION COUNTIES IN EAST
CENTRAL INDIANA IS CANCELLED...
THE HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3920 8544 3927 8530 3952 8529 3952 8483
3923 8484 3909 8512 3896 8544
$$
INC029-047-137-090415-
/O.CON.KILN.FF.W.0051.000000T0000Z-160909T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEARBORN IN-RIPLEY IN-FRANKLIN IN-
1200 AM EDT FRI SEP 9 2016
...THE FLASH FLOOD WARNING FOR NORTHERN DEARBORN...RIPLEY AND
FRANKLIN COUNTIES REMAINS IN EFFECT UNTIL 1215 AM EDT...
AT 1158 PM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT
THUNDERSTORMS HAD PRODUCED HEAVY RAIN...WHICH WAS CAUSING FLOODING
THROUGH PORTIONS OF ESPECIALLY FRANKLIN COUNTY AND NORTHERN RIPLEY
COUNTIES. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BATESVILLE...BROOKVILLE...BRIGHT...VERSAILLES...MILAN...OSGOOD...
OLDENBURG...MANCHESTER...BLOOMING GROVE...SUNMAN...METAMORA...
ST. LEON...LAUREL...HOLTON...NAPOLEON...CEDAR GROVE AND MILLHOUSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3920 8544 3927 8530 3952 8529 3952 8483
3923 8484 3909 8512 3896 8544
$$
JDR845
WGUS51 KILN 090406
FFWILN
INC029-047-137-090545-
/O.EXT.KILN.FF.W.0051.000000T0000Z-160909T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1206 AM EDT FRI SEP 9 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
RIPLEY COUNTY IN SOUTHEASTERN INDIANA...
FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...
* UNTIL 145 AM EDT.
* AT 1204 AM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH
FLOODING OCCURRING IN CENTRAL FRANKLIN...NORTHERN DEARBORN AND
NORTHERN RIPLEY COUNTIES. WHILE THE HEAVIEST RAIN HAS
ENDED...RUNOFF FROM THE EARLIER RAINFALL WILL CONTINUE TO
CAUSE FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BATESVILLE...BROOKVILLE...BRIGHT...VERSAILLES...MILAN...OSGOOD...
OLDENBURG...MOORES HILL...MANCHESTER...BLOOMING GROVE...SUNMAN...
METAMORA...ST. LEON...LAUREL...HOLTON...NAPOLEON AND CEDAR GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3920 8544 3927 8530 3952 8529 3952 8483
3923 8484 3909 8512 3896 8544
$$
JDR183
WGUS71 KILN 090540
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
140 AM EDT FRI SEP 9 2016
INC029-047-137-090549-
/O.EXP.KILN.FF.W.0051.000000T0000Z-160909T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEARBORN IN-RIPLEY IN-FRANKLIN IN-
140 AM EDT FRI SEP 9 2016
...THE FLASH FLOOD WARNING FOR NORTHERN DEARBORN...RIPLEY AND
FRANKLIN COUNTIES WILL EXPIRE AT 145 AM EDT...
THE HEAVY RAIN HAS ENDED AND RAPID RISE FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT. A FLOOD WARNING REMAINS IN EFFECT FOR
MUCH OF THE AREA DUE TO LINGERING VERY HIGH WATER.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3920 8544 3927 8530 3952 8529 3952 8483
3923 8484 3909 8512 3896 8544
$$
JDRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 8:00 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Sep 8, 8:00 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 800 PM EDT THU SEP 8 2016 .SYNOPSIS... Increasing moisture and a series of upper level disturbances will bring a chance of showers and thunderstorms to the Ohio Valley as a front move into the region from the north. Chances for showers and thunderstorms will remain in place through Saturday, when a cold front moves through, bringing drier conditions on Sunday and into next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Mid level shortwave moving through the Great Lakes Will flatten out the northern portion of the ridge. Surface cold front will drop south into ILN/s northern counties overnight and stall out e-w parallel to the westerlies. In moist southwesterly flow PW/s will increase to 2.2 to 2.4 inches by Friday morning. Weak axis of 8H convergence to drop south and weaken during this evening. This will allow scattered showers and thunderstorms across the far northwest to weaken as it moves south across ILN/s FA. In this very moist environment, some of the storms may contain locally heavy rain. Given moderate instability in place early this evening, a few of the stronger storms could produce strong to severe winds. Lows will range from the upper 60s northwest to the lower 70s southeast. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... Shortwave to lift northeast in moist southwesterly flow Friday. Numerical models generally consistent with this s/w inducing a weak surface wave that tracks ne from the Mid MS Vly into the Great Lakes Friday/Friday night. This will allow the stalled front to lift north as a warm front. Best pops look to be focused over the west-northwest Friday afternoon/Friday evening, where more favorable instability and forcing coincides. Have mention of likely pops over this location. Threat for local heavy rain will continue with max PW axis in excess of 2 inches lifting north across ILN/s FA Friday night. Temperatures to remain a little above normal Friday, with highs from the lower 80s northwest to the mid 80s southeast. Lows will be muggy Friday night in the warm sector with readings around 70. Progressive mid level shortwave to move through the Great Lakes Saturday. Deepening surface low to track from the Upper MS VLY through the Great Lakes. Trailing the sfc low, a cold front will sweep east through ILN/s FA Saturday afternoon. Expect storms to develop in the axis of moderate instability that develops along and ahead of this front. Given wind flow, the potential exists for storms to organize into line segments with damaging winds being a threat. Have increased pops to likely with this fropa. Temperatures will show a good gradient with highs from near 80 northwest to the upper 80s southeast. In the wake of this front, surface high pressure builds in from the west Saturday night. Precipitation to come to an end Saturday evening with diminishing cloud overnight. Cooler and drier air advects in with lows in the mid and upper 50s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Period begins with the region in a post frontal regime as high pressure builds east up the Ohio River Valley. Dry conditions will prevail through Tuesday, as the high will control the region's weather. Highs will be 70s on Sunday, then gradually warm to the 80s by Tuesday. Late Tuesday night into Wednesday, a cdfnt will drop into the area as a H5 s/w swings across the Great Lakes. There will be a chance of thunderstorms as the front pushes through. Highs Wednesday will be cooler, in the 70s, due to the rain chances. Another high pressure system will build in Wednesday night into Thursday. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... Additional convection extending from the area southwest to near KPAH, where an upper level disturbance will ride along the weakening boundary which will slowly settle southward across the mid ohio valley. Kept VCSH in the area with some uncertainty with how much of the current convection over southern Indiana will hold together as it rides along the boundary. Kept IFR ceilings in the forecast to develop mainly at kday/klck/kcmh north of the boundary and spread southward to kiln/kcvg/kluk as the boundary settles southward in the 12-18z timeframe. By 18z Friday...the stalled frontal boundary will begin to lift north as a warm front. IFR ceilings as a mid level trough digs/MVFR visibilities will improve with daytime heating...though scattered storms will develop in the afternoon with most of the taf locations will be in the warm sector between the northward progressing warmfront and ahead of the strong cold front to push through the area on Saturday. OUTLOOK...Thunderstorms possible through Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Sites AVIATION...JDR
Hazardous weather outlook, Sep 8, 4:17 PM EDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 417 PM EDT THU SEP 8 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-092030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 417 PM EDT THU SEP 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A FEW STORMS THIS EVENING MAY PRODUCE STRONG TO SEVERE WINDS AND HEAVY RAINFALL. THE HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND LOCALIZED FLOODING. A FEW OF THE STORMS ESPECIALLY ON SATURDAY AFTERNOON MAY PRODUCE STRONG TO SEVERE WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 8, 5:09 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 509 PM EDT THU SEP 8 2016 INZ050-058-059-OHZ060-082145- WAYNE IN-FAYETTE IN-UNION IN-PREBLE OH- 509 PM EDT THU SEP 8 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE...NORTHEASTERN FAYETTE...NORTHERN UNION COUNTIES IN EAST CENTRAL INDIANA AND NORTHWESTERN PREBLE COUNTIES IN WEST CENTRAL OHIO UNTIL 545 PM EDT... AT 509 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CENTERVILLE...MOVING EAST AT 45 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... RICHMOND...CONNERSVILLE...CENTERVILLE...CAMBRIDGE CITY...NEW PARIS... WATERLOO...ABINGTON...BROWNSVILLE...ELDORADO...EAST GERMANTOWN... SPRING GROVE...BOSTON...LAKE LAKENGREN...WEST FLORENCE...NEW HOPE... SPRINGERSVILLE...KITCHEL...CLIFTON...SUGAR VALLEY AND METTEL FIELD. THIS INCLUDES THE FOLLOWING INTERSTATES... I-70 IN INDIANA BETWEEN MILE MARKERS 153 AND 156. I-70 IN OHIO BETWEEN MILE MARKERS 0 AND 7. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3963 8518 3980 8520 3991 8468 3966 8466 TIME...MOT...LOC 2109Z 253DEG 41KT 3975 8506 AR
Special weather statement, Sep 8, 5:44 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 544 PM EDT THU SEP 8 2016 INZ050-059-OHZ060-061-070-071-082215- WAYNE IN-UNION IN-WARREN OH-MONTGOMERY OH-PREBLE OH-BUTLER OH- 544 PM EDT THU SEP 8 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE AND EASTERN UNION COUNTIES IN EAST CENTRAL INDIANA...NORTHWESTERN WARREN COUNTY IN SOUTHWESTERN OHIO...WESTERN MONTGOMERY...PREBLE COUNTIES IN WEST CENTRAL OHIO AND NORTHERN BUTLER COUNTIES IN SOUTHWESTERN OHIO UNTIL 615 PM EDT... AT 544 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF LIBERTY...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... MIDDLETOWN...RICHMOND...TROTWOOD...FRANKLIN...EATON...CARLISLE... CAMDEN...WEST ALEXANDRIA...GRATIS...WEST COLLEGE CORNER...SALEM... BROOKVILLE...GERMANTOWN...NEW LEBANON...FARMERSVILLE... COLLEGE CORNER...SOMERVILLE...WEST ELKTON...BOSTON AND JACKSONBURG. THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 15 AND 21...AND BETWEEN MILE MARKERS 23 AND 24. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3953 8489 3979 8490 3986 8437 3954 8432 TIME...MOT...LOC 2144Z 262DEG 31KT 3967 8480 AR
Special weather statement, Sep 8, 6:20 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT THU SEP 8 2016
OHZ060>062-070-071-082245-
GREENE OH-WARREN OH-MONTGOMERY OH-PREBLE OH-BUTLER OH-
620 PM EDT THU SEP 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE...NORTHERN
WARREN...SOUTHERN MONTGOMERY...SOUTHEASTERN PREBLE AND NORTHEASTERN
BUTLER COUNTIES UNTIL 645 PM EDT...
AT 620 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GRATIS...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...MIDDLETOWN...BEAVERCREEK...MIAMISBURG...
SPRINGBORO...TRENTON...FRANKLIN...BELLBROOK...MORAINE...CARLISLE...
OAKWOOD...WEST CARROLLTON...WAYNESVILLE...GRATIS...HUNTER...
RIVERSIDE...GERMANTOWN...FARMERSVILLE AND HARVEYSBURG.
THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 34 AND 53.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3978 8402 3949 8398 3949 8399 3950 8456
3970 8457
TIME...MOT...LOC 2220Z 265DEG 33KT 3962 8446
ARLocal storm report, Sep 8, 6:23 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HEAVY RAIN 2 W EVERTON 39.56N 85.12W
09/08/2016 M1.61 INCH FAYETTE IN PUBLIC
&&
ALANRSpecial weather statement, Sep 8, 6:47 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 647 PM EDT THU SEP 8 2016 OHZ061-062-070>072-082315- GREENE OH-CLINTON OH-WARREN OH-MONTGOMERY OH-BUTLER OH- 647 PM EDT THU SEP 8 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GREENE...NORTHWESTERN CLINTON...NORTHERN WARREN...SOUTHEASTERN MONTGOMERY AND EAST CENTRAL BUTLER COUNTIES UNTIL 715 PM EDT... AT 647 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER SPRINGBORO...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... KETTERING...MIDDLETOWN...BEAVERCREEK...XENIA...MIAMISBURG... LEBANON...SPRINGBORO...WILMINGTON...MONROE...FRANKLIN...BELLBROOK... MORAINE...CARLISLE...OAKWOOD...WEST CARROLLTON...CEDARVILLE... WAYNESVILLE...JAMESTOWN...HUNTER AND WILBERFORCE. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 40 AND 55. I-75 IN OHIO BETWEEN MILE MARKERS 31 AND 49. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3946 8438 3970 8434 3975 8375 3943 8378 TIME...MOT...LOC 2247Z 269DEG 30KT 3957 8419 AR
Local storm report, Sep 8, 7:19 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
719 PM EDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 1 NNE BATESVILLE 39.31N 85.21W
09/08/2016 M1.04 INCH FRANKLIN IN COCORAHS
RAINFALL IN PAST 25 MINUTES.
&&
ALANRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 8:23 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Union, Wayne | 112 min |
| Sep 8, 9:39 PM EDT | Areal Flood Advisory | ILN | Franklin, Union | 111 min |
| Sep 8, 10:12 PM EDT | Flash Flood Warning | ILN | Dearborn, Franklin | 4 hr |
| Sep 8, 11:22 PM EDT | Flash Flood Warning | ILN | Dearborn, Ohio, Ripley | 9 hr |
| Sep 9, 12:58 AM EDT | River Flood Advisory | ILN | Dearborn, Franklin | 16 hr |
| Sep 9, 1:39 AM EDT | Areal Flood Warning | ILN | Dearborn, Franklin, Ripley | 10 hr |
| Sep 9, 3:46 PM EDT | Flash Flood Watch | ILN | Dearborn, Fayette, Franklin, Ripley, Union, Wayne | 12 hr |
Nearby
Flash Flood Warnings in Indiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.